# SDR SWAA2025030392785

- Difficulty date: February 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER ATTACH ANGLE STA 663 HAS CRACK ON VERTICAL LEG AT RBL 10 <[01].  REMOVED R/H VAPOR BARRIER ATTACH ANGLE AT STA 663 PER SRM 51-40-02.; [16] REMOVED AND REPLACED R/H VAPOR BARRIER ATTACH ANGLE STA 663 PER SRM 51-40-02 AND EA-M-24-157-02340 SEE C.A. 1-15 AND STEP 1 FOR INDIVIDUAL SIGN OFFS; [17] INSPECTED WORK ABOVE; [18] ALL NDT WORK INSPECTED; [19] INSPECTED WORK ABOVE.
